Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi,

So i'm coming off accutane in 3 weeks time i will have been on it for 6 months :dance: its worked great for me. i don't have any zits or spots at all, however i do have a fair bit of redness on my face still. Some people say the redness tends to go away a couple of months after coming off accutane. Does anyone have any previous experience as to if this happened for them. i hope it does :)

Share this post


Link to post
Share on other sites

You'll find a lot more information in the Rosacea & facial redness portion of the board. There's a good sticky regarding redness and flushing after Accutane if minocycline is taken instead of another round of Accutane.

In general, the redness usually does subside, but of course, not always. My overall facial redness did go away within a couple of months, but I'll still flush like mad if hot or embarrassed.

Share this post


Link to post
Share on other sites

my face got red & flushed throughout my course as well. i've been off accutane for about a month now and the redness has completely gone away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×